# SDR ASAA2024011047245

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 27,145 hours, 8,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS AT R2 DOOR ARE INOP. GROUNDED - YES. REMOVED AND REPLACED R2 DOOR EMERGENCY LIGHTS POWER SUPPLY S/N 132696 IAW B737-900 AMM 33-51-06-960-806. OPS CHECK GOOD.
